Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the homotopy type of Eschenburg spaces with positive sectional curvature


Authors: L. Astey, E. Micha and G. Pastor
Journal: Proc. Amer. Math. Soc. 132 (2004), 3725-3729
MSC (2000): Primary 53C20, 53C25, 57N65; Secondary 57R55
Published electronically: July 12, 2004
MathSciNet review: 2084097
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A rigidity theorem is proved for principal Eschenburg spaces of positive sectional curvature. It is shown that for a very large class of such spaces the homotopy type determines the diffeomorphism type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 53C20, 53C25, 57N65, 57R55

Retrieve articles in all journals with MSC (2000): 53C20, 53C25, 57N65, 57R55


Additional Information

L. Astey
Affiliation: Departamento de Matemáticas, Centro de Investigación y Estudios Avanzados del IPN, Apartado Postal 14-740, México D.F. 07000
Email: lastey@math.cinvestav.mx

E. Micha
Affiliation: Departamento de Matemáticas, Centro de Investigación y Estudios Avanzados del IPN, Apartado Postal 14-740, México D.F. 07000
Email: emicha@math.cinvestav.mx

G. Pastor
Affiliation: Instituto Tecnológico Autónomo de México (ITAM), Río Hondo No. 1, San Angel, México D.F. 01000
Email: pastor@itam.mx

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07371-X
PII: S 0002-9939(04)07371-X
Keywords: Eschenburg spaces, homotopy types, diffeomorphism types
Received by editor(s): March 17, 2003
Received by editor(s) in revised form: June 12, 2003
Published electronically: July 12, 2004
Additional Notes: Research supported by Conacyt grant 28783E and by Asociación Mexicana de Cultura, A.C
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2004 American Mathematical Society